Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 534, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 6:36 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2023, 6:36 PM EDT (22:36 UTC)
- Expired
- Aug 15, 2023, 7:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
108
WUUS52 KFFC 152236
SVRFFC
GAC091-093-235-315-152315-
/O.NEW.KFFC.SV.W.0534.230815T2236Z-230815T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
636 PM EDT Tue Aug 15 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Dodge County in central Georgia...
Southern Pulaski County in central Georgia...
Northern Wilcox County in central Georgia...
Southeastern Dooly County in central Georgia...
* Until 715 PM EDT.
* At 636 PM EDT, a severe thunderstorm was located over Finleyson, or
11 miles south of Hawkinsville, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastman, Abbeville, Pineview, Rhine, Union, Wallace, Pleasant View,
Tippettville, Cedar Creek, Pope City, Ocmulgee Banks, and
Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3201 8361 3203 8361 3203 8367 3220 8362
3219 8316 3194 8322
TIME...MOT...LOC 2236Z 279DEG 13KT 3213 8346
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
486
WWUS52 KFFC 152314
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Tue Aug 15 2023
GAC091-093-235-315-152324-
/O.EXP.KFFC.SV.W.0534.000000T0000Z-230815T2315Z/
Dodge GA-Pulaski GA-Wilcox GA-Dooly GA-
714 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE...SOUTHERN
PULASKI...NORTHERN WILCOX AND SOUTHEASTERN DOOLY COUNTIES WILL EXPIRE
AT 715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 3201 8361 3203 8361 3203 8367 3220 8362
3219 8316 3194 8322
TIME...MOT...LOC 2314Z 279DEG 13KT 3211 8331
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 15, 3:16 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Tue Aug 15 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 305 PM EDT Tue Aug 15 2023 The cold front continues to slowly drift through the CWA, firing a couple lines of thunderstorms along the I20 corridor and Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a few svr warnings already. That said, given the even juicier environment (CAPE values ~5000 and DCAPE ~1500) across central GA, greater thunderstorm coverage may also accompany a greater damaging wind threat. Other hazards this afternoon will include frequent lightning and locally heavy rainfall. This evening and tonight, the front begins to stall across the Southeastern CWA. PoPs will continue overnight along the boundary, however drier and cooler conditions to the north will prevail (yeah!). Lows tonight for much of North and parts of Central GA will finally see those 60s we all have dreamed of. That said, PoPs may surge slightly across the Southeast CWA tomorrow afternoon with the seabreeze and diurnal heating. Overall though the rest of the area should be cooler and dry. SM && .LONG TERM... (Thursday morning through next Monday) Issued at 305 PM EDT Tue Aug 15 2023 The long term continues to look fairly quiet with a couple of cooler and pleasant days for the late week period followed by rapidly warming conditions as the upper ridge builds. Previous discussion follows for more detail... RW Previous LONG TERM... Issued at 405 AM EDT Tue Aug 15 2023 An amplified upper level pattern will be in place as the extended period begins, with a persistent ridge over the western CONUS and a longwave trough digging southward across the eastern CONUS. At the surface, the frontal boundary from the short term period is expected to be stalled from far southwest Georgia to east central Georgia. A drier airmass will be in place in the areas behind the front, with dewpoints in the low to mid 60s in north Georgia and mid to upper 60s in central Georgia. Precipitable water values are also anticipated to be below 1" behind the front as the period begins on Wednesday night. After a cool start to the morning, temperatures on Thursday will run near daily averages, with highs in the upper 80s and low 90s. Not only will the limited low-level moisture make it feel refreshing outside compared to the earlier parts of the week, it will also inhibit instability, limiting the chances for diurnally driven convection. In fact, precipitation chances will be mainly confined to along and south of the frontal boundary. At this time, slight chance to low-end chance PoPs are confined to east-central Georgia on Thursday. However, some uncertainty remains as to exactly where the front will stall -- if it becomes stationary further north than currently anticipated, warmer temperatures and higher humidity, and thus greater thunderstorm chances, will also be expected further to the north. On Friday, the trough over the eastern CONUS will begin to lift away as the aforementioned ridge begins to build into the Southern Plains from the west. Temperatures will undergo a gradual warming trend through the end of the week, with highs rising into the low to mid 90s on Friday. The position of the ridge will does not appear favorable for a return to the northwesterly upper level flow regime and subsequent MCS development. Meanwhile, the development of a more typical summertime Bermuda ridge is anticipated over the western Atlantic on Friday into the weekend. This setup will favor hot and humid conditions, with temperatures reaching into the mid 90s and dewpoints ranging from the upper 60s to mid 70s, through the weekend. It appears that thunderstorms that develop this weekend will be of the diurnally-driven pulse convection nature, with the best coverage likely in central Georgia where instability will be greatest. King && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Tue Aug 15 2023 VFR areawide with TEMPOs moved up to account for earlier than expected convection across North GA (18Z-22Z). Further amend might be needed with rear development. Winds may become gusty, particularly around thunderstorms. W-WSW winds will continue to turn to NW through the afternoon hours behind front. VSBYs at MCN may drop tonight as front stalls to the SE. //ATL Confidence...18Z Update... Medium confidence rear PoPs and motion of cold front. High confidence all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 65 86 65 88 / 10 0 0 0 Atlanta 65 85 66 88 / 0 0 0 0 Blairsville 57 80 60 82 / 0 0 0 0 Cartersville 61 84 61 86 / 0 0 0 0 Columbus 70 89 68 92 / 30 0 10 10 Gainesville 63 84 65 86 / 0 0 0 0 Macon 70 89 69 91 / 60 10 20 10 Rome 63 85 63 88 / 0 0 0 0 Peachtree City 63 85 63 88 / 10 0 0 0 Vidalia 73 88 73 91 / 60 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-069>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....RW AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Tue Aug 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect from 10 AM until 8 PM EDT for portions of central and east Georgia. Heat index values of up to 106 degrees are expected. Appropriate precautions should be taken to avoid heat related illnesses, including but not limited to drinking plenty of fluids, using air-conditioning when possible, staying out of the sun, and checking up on relatives and neighbors. Numerous showers and thunderstorms are expected this afternoon into tonight as a cold front advances through north and central Georgia. A few storms associated with this system may become strong, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms will be possible primarily in central Georgia each afternoon and evening from Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 15, 6:08 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Tue Aug 15 2023
GAZ096-097-109-152245-
Laurens GA-Bleckley GA-Dodge GA-
608 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northwestern
Laurens, north central Dodge and east central Bleckley Counties
through 645 PM EDT...
At 607 PM EDT, a strong thunderstorm was over Rowland, or 9 miles
northeast of Cochran, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Chester, Dexter, Dudley, Rentz, Montrose, Harlow, Yonkers, Goldsboro,
Rebie, and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3233 8323 3246 8331 3262 8303 3241 8291
TIME...MOT...LOC 2207Z 244DEG 15KT 3244 8321
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SMSpecial weather statement, Aug 15, 6:09 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Tue Aug 15 2023
GAZ095-105-107-152245-
Dooly GA-Houston GA-Pulaski GA-
609 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of Pulaski,
northeastern Dooly and southeastern Houston Counties through 645 PM
EDT...
At 609 PM EDT, a strong thunderstorm was near Pinehurst, or 7 miles
northeast of Vienna, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hawkinsville, Unadilla, Pinehurst, Browndale, Wallace, Ocmulgee
Public Fishing Area, Mobley Crossing, Hartford, Mock Springs, Pulaski
State Prison, and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3207 8368 3218 8380 3243 8353 3227 8335
3225 8337 3212 8360 3212 8361 3211 8361
TIME...MOT...LOC 2209Z 232DEG 16KT 3217 8369
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 15, 6:11 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Tstm Wnd Dmg 3 NNW Reese 33.38N 82.60W
08/15/2023 Warren GA 911 Call Center
Tree down at Ricketson Road and Ranger Road.
&&
KALSpecial weather statement, Aug 15, 6:11 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 PM EDT Tue Aug 15 2023
GAZ076-085-086-097-098-113-152245-
Toombs GA-Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
611 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northeastern
Laurens, northeastern Toombs, Emanuel, northeastern Treutlen, eastern
Johnson and south central Jefferson Counties through 645 PM EDT...
At 610 PM EDT, a strong thunderstorm was over Kite, or 11 miles
northwest of Swainsboro, moving southeast at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Wadley, Twin City, Adrian, Stillmore, Oak Park, Garfield,
Summertown, Nunez, Kite, Covena, Modoc, Canoochee, Norristown,
Dellwood, George L Smith State Park, Gillis Springs, Blundale, Three
Points, and Norristown Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3235 8224 3216 8218
3233 8242 3235 8241 3235 8244 3259 8278
3291 8239 3285 8231 3283 8231 3283 8228
3261 8200
TIME...MOT...LOC 2210Z 305DEG 38KT 3269 8249
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 15, 6:27 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Tue Aug 15 2023
GAZ105>108-152300-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
627 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of southwestern
Pulaski, northwestern Wilcox, southeastern Dooly and northeastern
Crisp Counties through 700 PM EDT...
At 626 PM EDT, a strong thunderstorm was near Tremont, or near
Vienna, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Vienna, Pineview, Pleasant View, Richwood, Tippettville, and
Tremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3194 8372 3203 8385 3217 8368 3211 8346
TIME...MOT...LOC 2226Z 211DEG 13KT 3204 8371
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 15, 6:34 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Tue Aug 15 2023
GAZ097-098-109-111-112-152315-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-Dodge GA-
634 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of southern Laurens,
central Dodge, southwestern Treutlen, northwestern Wheeler and
northwestern Montgomery Counties through 715 PM EDT...
At 634 PM EDT, a strong thunderstorm was near Rentz, or 11 miles
south of Dublin, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eastman, Chester, Dexter, Cadwell, Rentz, Lothair, Plainfield,
Landsburg, Cedar Grove, Godwinsville, Lowery, and Barnhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3241 8318 3251 8283 3226 8253 3212 8315
TIME...MOT...LOC 2234Z 312DEG 18KT 3238 8292
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 14, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Aug 14, 11:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 15, 12:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Aug 15, 1:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Aug 15, 2:53 AM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Aug 15, 3:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| Aug 15, 3:47 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 43 min |
| Aug 15, 4:35 AM EDT | Special Weather Statement | FFC | Towns, Union | 25 min |
| Aug 15, 9:12 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 48 min |
| Aug 15, 11:04 AM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 15, 1:21 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 15, 1:22 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Aug 15, 1:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Aug 15, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 34 min |
| Aug 15, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe | 38 min |
| Aug 15, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 47 min |
| Aug 15, 1:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Aug 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Aug 15, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 40 min |
| Aug 15, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Aug 15, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Aug 15, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 45 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 40 min |
| Aug 15, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 46 min |
| Aug 15, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 49 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | FFC | Taliaferro | 44 min |
| Aug 15, 3:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 15, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Spalding | 46 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | FFC | Henry, Newton | 28 min |
| Aug 15, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 52 min |
| Aug 15, 3:29 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 31 min |
| Aug 15, 3:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Aug 15, 3:41 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Aug 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Pike and 2 more | 44 min |
| Aug 15, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 39 min |
| Aug 15, 3:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Aug 15, 4:17 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 43 min |
| Aug 15, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 51 min |
| Aug 15, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Talbot, Taylor | 28 min |
| Aug 15, 4:35 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 25 min |
| Aug 15, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Washington, Wilkinson | 25 min |
| Aug 15, 4:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 15, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Aug 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 52 min |
| Aug 15, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 46 min |
| Aug 15, 5:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 30 min |
| Aug 15, 5:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | FFC | Macon, Schley | 32 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 47 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Aug 15, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Taylor | 44 min |
| Aug 15, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 15, 6:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Aug 15, 6:11 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Aug 15, 6:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Aug 15, 7:11 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Aug 15, 7:33 PM EDT | Special Weather Statement | FFC | Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.